Metrics

From
A Solution to Goldbach’S Conjecture by Abhijit Manohar American Journal of Mathematical Analysis. 2025, 11(1), 12-13 doi:10.12691/ajma-11-1-1
Views
1781
Html 1781
Abstract 0
18 December 2025 (publication date) through 31 October 2026 *
281.64 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 6894
PDF5016
Epub1226
XML417
PPT0
Figures124
Tables111
Export: 2771
RIS902
BibTex965
Endnote904
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com